# SDR UIEA2025011000017

- Difficulty date: January 15, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 96,527 hours, 26,952 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Buckled
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, SLAT #3, TRAILING EDGE WEDGE UPPER SURFACE WITH BUCKLING AT 28'' FROM INBD EDGE AND 11'' FROM TE.( LEFT WING, SLAT #3, TRAILING EDGE WEDGE UPPER SURFACE AT 28'' FROM INBD EDGE AND 11'' FROM TE WAS REPAIRED IAW SRM 57-43-02-2R-1. NO FURTHER DEFECTS NOTED. )
